# SDR DALA1166460971

- Difficulty date: November 23, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 54,446 hours, 40,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FAINT ELECTRICAL SMELL IN GALLEY.  DISSIPATED AFTER TURNING OFF GALLEY POWER.  FLIGHT CONTINUED TO BDL AND LANDED WITHOUT INCIDENT.  FORWARD GALLEY CHECKED OK AT ALL POSITIONS.  NO TROUBLE/ODOR FOUND.
